# SDR UPS97822992

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AT STA 70 RT LONGERON 21 APPROX 30 IN I/B AT STAINLESS DRAIN BOX FLOORBEAM HAS SURFACE CORROSION. *S/D*  COMPLETED REPAIRS TO FLOORBEAM - REF SPECIAL VISIT NON-ROUTINE CARD S 253640 TO 253763 THIS CLEARS D130991 MAJOR REPAIR.
